# SDR SWIA2017091943775

- Difficulty date: August 28, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 36,339 hours, 30,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT JUST INSIDE CARGO DOOR HAS CORROSION AROUND NUTPLATE HOLES. INSTALLED NEW CARGO FLOOR SUPPORT IAW REO.
